| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- work order search: no similar complaint type events were reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm, vticm5_12.1, -8.50/4.0/091 implantable collamer lens was implanted upside down into the patients right eye (od) on (b)(6) 2024.Intraoperatively the lens was removed.Incision enlargement was performed.A replacement lens was later implanted.